# SDR CALA0100275

- Difficulty date: April 2, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 18,602 hours, 9,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TRANSITION PANELS IN ABB CORRODED AT STA 787-867, S24L AND AT STA 907-947.50, S24L.  THE TRANSITION PANELS WERE REPLACED IAW SRM 53-60-53.
